Jump to ContentJump to Main Navigation

Meerschaert, Mark M. / Sikorskii, Alla

Stochastic Models for Fractional Calculus

Series:De Gruyter Studies in Mathematics 43

    Access brought to you by:

    provisional account

    Chapter 1. Introduction

    Citation Information

    Stochastic Models for Fractional Calculus

    DE GRUYTER

    2011

    Pages: 1–20

    ISBN (Online): 9783110258165

    DOI (Chapter): 10.1515/9783110258165.1

    DOI (Book): 10.1515/9783110258165

    Comments (0)

    Please log in or register to comment.